# SDR 99FDEA00130

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Engine: Ge CF680C2D1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filters
- Condition: Contaminated
- Location: 1, 2 & 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

LEVEL 1 ENG 3 FUEL FILTER ALERT AND LEVEL 1 FUEL CONTAMINATION ALERT DISPLAY. CREW DUMP FUEL TO REDUCE DOWN TO MAX WT. REMOVED AND REPLACED ALL THREE ENG FILTERS PER 73-11-04-04-1.
